# SDR 95ZZZX2385

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68EA
- Make and model: Cessna 501
- Aircraft serial: 5010068
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5070170
- Condition: Mismanufactured
- Location: Cockpit Lt
- Part time: 7,028 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING PRE-PURCHASE INSPECTION, WINDSHIELDS MEASURED UNDER MINIMUM THICKNESS SPECIFICED BY CESSNA AIRCRAFT.  THESE ARE ORIGINAL EQUIPMENT AND MAINTENANCE RECORDS REFLECT NO REPAIRS.  ITS IS SUSPECTED UNDER SPEC UNITS WERE INSTALLED NEW AT FACTORY.  THIS AIRCRAFT WAS PURCHASED USED FROM CESSNA IN 1989 AND NO REPAIRS WERE ACCOMPLISHED TO UNITS SINCE.  RECOMMEND AD NOTE BE ISSUED REQUIRING ONE TIME INSPECTION OF WINDSHIELDS FOR MINIMUM THICKNESS ON ALL 500 SERIES CESSNAS.
